# SDR 97ZZZX3844

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7475Q
- Make and model: Amtr SEAREY
- Aircraft serial: 1DK028
- Engine: Rotax ROTAX912
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Condition: Failed
- Location: Nr 3 Cyl Exh Vlv
- Part time: 32 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

NUMEROUS PILOT LOG BOOK REPORTS OF A ROUGH RUNNING ENGINE.  ATTEMPTS TO CORRECT BY REPLACING SPARK PLUGS, LEADS, FUEL FILTER, ETC., DID NOT CORRECT PROBLEM.  INVESTIGATION DISCLOSED THAT BOTH SPARK PLUGS IN NR 3 CYLINDER WERE OIL SOAKED.  IT APPEARED THE EXHAUST VALVE STEM SEAL ON NR 3 CYLINDER HAD FAILED.
